Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have mild acne. I tried to use ProActiv, but found that after a few days, I had some more whiteheads and it dried my face out ridiculously (my skin would get flaky and white). Suffice to say, I stopped using it and am in the process of trying to rehydrate my skin with lotion and stuff. After that, I would like to try another product, hopefully not with the 2.5% BP that ProActiv used, if that's what caused my skin drying out. Any suggestions?

Share this post


Link to post
Share on other sites

I think the best thing for you to do would to go see a dermatologsit, thats what I after I tried Proactive it skrewed my skin up. i know its expensive but if you can afford it I think thats your best bet. Good luck!!

Share this post


Link to post
Share on other sites

I don't think it's that serious, though. My skin should be ok after a few days of nursing it back to health, and I just want to clear some mild acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×